| Catalog Number |
C42014E-07 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd gravity set was separating.The following information was received by the initial reporter with the following verbatim: we are experiencing some product failures with bd smartsite gravity sets c42014e-07.Flexible tubing separating from the harder plastic injection ports.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: no product or photo was returned by the customer.The customer complaint that the sample separated could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.